# SDR ASAA2017062821224

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,759 hours, 11,282 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE ECONOMIC FAULT MESSAGE 73-31372.  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
